DOI 10.1080/08998280.2022.2095859
Cefazolin-induced hypoprothrombinemia.
Аннотация
Long-term antibiotic use can be associated with a myriad of side effects, ranging from relatively benign to life-threatening. The most common side effects of cephalosporins include dermatologic reactions and diarrhea. Here, we present a rarer side effect: a spontaneous retroperitoneal hematoma in the setting of cefazolin administration for vertebral osteomyelitis. Several cephalosporins have been implicated in coagulopathy secondary to hypoprothrombinemia. However, only a few case reports have implicated cefazolin, and all have occurred in the context of acute or chronic renal failure. Our case of cefazolin-induced coagulopathy occurred in a patient with normal renal function.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.